In cases like yours, where essential medicines cause excessive slowing of the heart rate, a pacemaker can permit such medicines to be given. In my experience, however, it would be unusual not to be able to find suitable alternative blood pressure meds that do not cause heart rate slowing, avoiding the need for the device. But in any case, you can find a lot of good information about pacemakers at http://www.mayoclinic.com/health/pacemaker/MY00276/
You didn't ask, but doing a heart cath to see if buildup has increased is appropriate only if you are having symptoms (such as chest discomfort) that are suspected to be due to the buildup. The reason for this is that even if a large buildup was found, unless it was causing symptoms, the only appropriate treatment would be medicines, which you should be taking anyway. It's never been shown that angioplasty or stenting in asymptomatic patients prevents heart attacks or makes them live longer. If your cath is truly just to "take a look," be sure to ask your cardiologist what s/he will do with that information--ie, how will it be used to manage your care.
Let me know if you have any more questions at all.
Of the meds you list, only Coreg is likely to be slowing your heart. Losartan and lisinopril are not usually given together, since they tend to work on BP in somewhat similar ways--not a problem, but it does increase the number of pills you are taking. If your chest pains are thought to be from blockages in your coronary arteries (coronary artery disease, CAD), then a heart cath is certainly an appropriate next step. Have you had a stress test to confirm this? You don't mention a statin (such as Lipitor, Zocor or Crestor (and many others), to slow or prevent buildup in the coronary arteries. Almost everyone with CAD should be on one, especially if they have diabetes.
Is the nitro spray effective in relieving your chest pains?
Did you take a look at the link I posted earlier?: http://www.mayoclinic.com/health/pacemaker/MY00276/
It provides general information about pacemakers and the operation to implant them. If you look that over you will probably have some specific questions related to your situation that I can help you with.